# SDR 29GA93679111511A

- Difficulty date: November 15, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 31,131 hours, 37,258 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 1143890005
- Part serial: 286
- Condition: Defective
- Location: Lt Engine
- Part time: 20,779 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

FLIGHT: 3564 BIL/BIL AIR RETURN DUE TO HIGH OIL TEMPERATURE ON LEFT ENGINE, LEFT ENGINE WAS SHUT DOWN AS A PRECAUTION IN FLIGHT.  REPLACED NUMBER ONE OIL COOLER LEAK CHECK AND OPERATIONAL CHECK GOOD.
